<< Previous Issue Kyungpook Mathematical Journal (Vol. 25, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1985 Vol. 25, No. 1, 1—92
 Original Articles 
A NEW INTRINSIC CHARACTERIZATION OF HYPERCYLINDERS IN EUCLIDEAN SPACES
P. Verheyen, L. Verstraelen
Kyungpook Mathematical Journal 1985 Vol. 25, No. 1, 1—4
ON HP-MINIMAL AND HP-CLOSED SPACES
T. G. Raghavan1, I. L. Reilly2
Kyungpook Mathematical Journal 1985 Vol. 25, No. 1, 5—13
ON PSEUDO-EINSTEIN REAL HYPERSURFACES OF THE QUATERNIONIC PROJECTIVE SPACE
]. D. Pérez, F . G. Santos
Kyungpook Mathematical Journal 1985 Vol. 25, No. 1, 15—28
QUOTIENT ADDITIVE PROPERTIES IN TOPOLOGICAL SPACES
Norman Levine
Kyungpook Mathematical Journal 1985 Vol. 25, No. 1, 29—34
COMMON FIXED POINTS OF MAPPINGS AND SET-VALUED MAPPINGS ON METRIC SPACES
Brian Fisher
Kyungpook Mathematical Journal 1985 Vol. 25, No. 1, 35—42
ON THE SIMPLICITY OF REAL ROOTS OF REAL POLYNOMIALS
Uri Leyson
Kyungpook Mathematical Journal 1985 Vol. 25, No. 1, 43—47
NUMERICAL QUADRATURES AND THEIR EFFECT ON THE SOLUTION OF BOUNDARY VALUE PROBLEMS
Hoon Liong Ong
Kyungpook Mathematical Journal 1985 Vol. 25, No. 1, 49—60
SOME PROPERTIES OF BITOPOLOGICAL HYPERSPACES
Mila Mrševié
Kyungpook Mathematical Journal 1985 Vol. 25, No. 1, 61—70
THE STRUCTURE OF MULTI-BLOCK CIRCULANTS
J. Baker, F. Hiergeist, G. Trapp
Kyungpook Mathematical Journal 1985 Vol. 25, No. 1, 71—75
ISOMETRIC IMMERSION INTO SPHERE
M. A. Beltagy
Kyungpook Mathematical Journal 1985 Vol. 25, No. 1, 77—82
USE OF HANKEL TRANSFORM FOR INTEGRATION OF GAUSS’S HYPERGEOMETERIC SERIES
R. S. Dahiya
Kyungpook Mathematical Journal 1985 Vol. 25, No. 1, 83—92

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd